Side Effects from Using a Breast Firming Cream
Have you ever considered using a breast cream before? A lot of women have because it seems like a safe and painless way to make your breasts bigger.
Before I bought my first breast cream the only thing I was concerned about was if the product that I bought was going to work. I think this is the case for a lot of women.
What we don’t think about are the potential side effects.
In this article, I will discuss some of the possible side effects women may experience from using a breast enlargement cream.
What are breast creams?
A breast cream is a natural way for women to make their breasts bigger. Many breast creams contain plant estrogens (phytoestrogens).
One of the main reasons women suffer from smaller breasts is because they did not develop fully during puberty, other women may notice their breasts begin to shrink with age, this is due to their body not producing enough estrogen.
Using a topical breast cream can help increase estrogen levels and make your breasts bigger.
Other benefits from using a breast cream:
- Strengthen the ligaments within the breasts and improve elasticity
- Increase the size of the underlying milk ducts
- Reduce sagging
- Stimulate new adipose tissue
While a lot of breast creams are safe, there are some which are not. Many breast creams may cause an allergic reaction from chemicals or herbs. Below are some common side effects that women may experience from using a breast cream.
May increase estrogen
Some women are estrogen deficient and this is often what causes their breasts to sag and shrink in size, however, some women are estrogen dominant and have more estrogen than progesterone. In this case breast creams that stimulate estrogen could have the opposite effect on women who already have high estrogen levels.
Women who are estrogen dominant and use a breast cream may experience side effects.
How do you know if you have too much estrogen?
Common symptoms of too much estrogen include:
- Irregular menstrual periods
- Slow metabolism
- Decreased sex drive
If you have suffered from too much estrogen in the past you should probably avoid using a breast cream or at least until you get those levels under control.
Some breast creams contain parabens
Some women may already know about the possible side effects of using beauty products that contain parabens.
Parabens are used as a preservative to prevent the growth of fungus and bacteria in beauty products.
While there is no direct link to parabens causing side effects or cancer there are studies that show that the presence of parabens in breast cancer tumors may help spread the disease https://www.ncbi.nlm.nih.gov/pmc/articles/PMC4477151/.
Another study showed that there may be a possibility of parabens having an impact on both estrogen and progesterone receptors in noncancerous cells 1 which could possibly cause cancer.
Some women may have no problem with using a breast cream that contains parabens but it is something you should consider before you make a purchase.
I always try to look for paraben free breast creams, whether it makes a difference or not it makes me feel more comfortable.
Allergic reaction from ingredients
Taking a close look at the ingredients in any breast cream is something I always recommend. If you are a woman who has skin that is super sensitive or has had an allergic reaction from using other skin care products or makeup you may also experience an allergic reaction from using a breast firming cream.
Many breast creams contain to have all natural ingredients, and most do but others have things such as acetates and oils that are natural, however, in some cases they may cause a rash or burning sensation in women who have extra sensitive skin.
Some breast creams may contain chemicals that can cause allergic reactions or damage skin cells.
Most quality breast creams are produced under strict regulations, however, some countries have no restrictions on what they can put in their products and may have chemicals.
Soreness in the breasts
Sometimes women may experience slight swelling or soreness in their breasts, this is often due to a sudden spike in estrogen, usually, those symptoms are only temporary and should only last a few days if they last longer you should consult with your doctor.
I have been using breast firming creams for several years now and have found them to be safe. I personally have never experienced side effects from using them.
What we recommend is that before you buy one make sure you read the label, research the ingredients and if you still have doubts you should consult with your doctor or dermatologist.